Jump to content
Important Survey - Please Participate ×

Tinninitus


[Ve...]

Recommended Posts

I took oral Ativan for about 5 months after initially getting a shot of it in the Emergency Room for anxiety.  I started trying to get off of it after about 2 months and quickly found out how difficult that could be.  My doctor was no help and I finally had to beg for a prescription for Valium before I finally got off of it.  I have had a very low level of Tinninitus for years and now, a couple of months after getting off Ativan, the ringing is like a tea kettle going off in my ear.  I am wondering how I would know if this is related to the Ativan withdrawal or something else.
Link to comment
Share on other sites

Hi  :) Welcome to BenzoBuddies!

 

Congrats on being benzodiazepine free. I also withdrew from Ativan. I had some pretty horrific symptoms but I did not have tinnitus. However, we have many members here who have or who had it.

 

You might like to check out The Ashton Manual it is an authoritative source on what to expect in withdrawal and recovery.  Dr. Ashton is an expert in the field. 

 

Please feel free to post to any of the dedicated boards, we have a wonderful community of people here, who will give sound advice. Members have been through all aspects of benzodiazepine use and withdrawal and are more than willing to share their experiences.

 

Members discuss their symptoms on the Post withdrawal recovery support.

 

Please take the time to Create a Signature.  This will allow others to see where you are in the process so they can better support you.

 

Again Welcome!  :smitten:

 

benzos-R-cruel

 

Link to comment
Share on other sites

The tinnitus is one of my worst symptoms.....sometimes it is deafening- often it  sounds like hissing- other times a clanging noise...over the last few months I have learned to try to ignore it so I don't get more tense- I have the radio on softly in the background to distract myself. I am hopeful that this will subside once I am completely healed...when I am in a wave of not feeling good with withdrawal symptoms I notice that the tinnitus increases then as well - so I am certain it is benzo withdrawal related- I did not have it before I started my taper off xanax. Hang in there!
Link to comment
Share on other sites

×
×
  • Create New...